Sertaline day 13

Good Morning everyone

Just looking to see how everyone is going on Sertaline? I am on day 13 of 50mg

I have had a rough 2 weeks of side effects wondering when does it ease?

I have had the nausea and sleepless nights and busts of energy i even felt on day 3 and 4 that I was "buzzin" and had loads of energy!

I am currently taking over the counter cold and flu tabs for the last 2 days as i am a bit stuffed up, but now my tummy keeps turning and i cant stop running to the loo...has anyone had this? dont know if this is related to the cold n flu tabs?

im still anxious and getting intrusive thoughts but not every day....im having a day off social media today i feel that may be a trigger for me!

Any feedback appreciated!

Cheers!

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

9 Replies

oldestnewest
  • Hey orli, just packed it in after 18 months, because my legs feet and toes were absolutely killing me, but I wanted to stay on it, because so many symptoms went away, but the pain was unbearable, but that's not to say it won't work for you, you're side effects should start to ease up anytime soon, all you can do is try, remember no two ppl are the same, you might be doing somersaults soon, there again, you might have to change Meds, good luck.

  • Thanks for the reply :) really hope this works for me!!

    Hope you are feeling a bit better!!

  • Hiya Orli

    I had to come off sertraline after 6 mths and have to be honest and say i am so glad i did

    It made my Aniexty worse, my brain felt like it would explode as everything seemed soo very loud, what with the constant stream of totally random info i was taking in i just never seemed able to be "still" i also felt very disconected from life in general, i just seemed unmoved by everything and i really hated that feeling

    When i was unable to sleep at all for 3 straight days & nights i went back to my gp

    He explained i had become hyper sensitive to sound and hyper vigilant to most everything around me ( it seems sertraline increase the serotonin levels in the brain )

    My GP put me on venafluxin 300mg once a day and 300mg propranadol once a day

    It's been almost 2 mths now and i'm doing well, still only sleeping 3 hrs in every 72 but i'll take that for now

    Speak to your gp and ask about other types of meds that may suit you better

    Take care and be well 😎

  • Sorry to hear you are still not sleeping

    Thank you for replying to me

    I wish you health and happiness <3

  • I have titrated up from 25mg to 150mg and am on day 6 of this strength. I have been having nausea and diarrhea Daily some days better than others. You are not alone!

  • Thank you for saying I am not alone....some days that is all you need to hear!

  • Not sure why doctors insist on prescribing this drug ; I don't know anyone who's been able to tolerate it. I was happy with Paroxetine but, whilst in hospital, the neuro-psychiatrist decided he wanted me on Sertraline.

    Within a day I was getting a rattling sound inside my head whenever I moved it, like there was a tin of ball bearings in there, and my whole body felt like I was plugged into the mains...........a restless, vibrating sensation.

    A month after discharge, I saw my GP who re-instated the Paroxetine and, within a day, the symptoms subsided and I've been stable ever since..

    So it'd be interesting to hear whether the sertraline eventually works for you Orli ; I do hope so ! xx

  • Oh wow sounds like you went through the mills to find the right one!

    Sertaline is going good for me but these horrible symptoms you have to go through first is a bit of a pain but i do feel alot better in myself so hopefully they will subside! x

  • I truly hope so m'dear. I spent years trying different ones, with all the different side effects before finding the 'ONE', so I do sympathise. xx

    Good luck ! x

You may also like...